Siberian Mathematical Journal

, Volume 32, Issue 1, pp 137–139 | Cite as

Boundary analogues of Hartog's theorem

  • M. L. Agranovskii
  • A. M. Semenov


Boundary Analogue 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    M. L. Agranovskii and R. É. Val'skii, “Maximality of invariant algebras of functions,” Sib. Mat. Zh.,12, No. 1, 3–12 (1971).Google Scholar
  2. 2.
    E. L. Stout, “The boundary values of holomorphic functions of several complex variables,” Duke Math. J.,44, No. 1, 105–108 (1977).Google Scholar
  3. 3.
    A. E. Tumanov, “Extension of CR-functions into a wedge from a manifold of finite type,” Mat. Sb.,136 (178), No. 1, 128–139 (1988).Google Scholar
  4. 4.
    W. Rudin, Function Theory in the Unit Ball of Cn, Springer-Verlag, New York (1980).Google Scholar
  5. 5.
    J. Globevnik, “On holomorphic extensions from spheres inC 2,” Proc. R. Soc. Edinburgh,94A, 113–120 (1983).Google Scholar
  6. 6.
    J. Globevnik, “A family of lines for testing holomorphy in the ball ofC 2,” Indiana Univ. Math. J.,36, No. 3, 639–644 (1987).Google Scholar
  7. 7.
    L. A. Aizenberg and A. P. Zuzhakov, Integral Representations and Residues in Multidimensional Complex Analysis [in Russian], Nauka, Novosibirsk (1979).Google Scholar
  8. 8.
    A. M. Kytmanov, “A criterion for the holomorphy of an integral of Martinelli-Bochner type,” in: Combinatorial and Asymptotic Analysis [in Russian], Krasnoyarsk. Gos. Univ., Krasnoyarsk (1975), pp. 169–177.Google Scholar
  9. 9.
    Ph. Griffith and J. Harris, Principles of Algebraic Geometry, Wiley-Interscience, New York (1978).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • M. L. Agranovskii
  • A. M. Semenov

There are no affiliations available

Personalised recommendations